Entry: Drugs and sex Monday, June 05, 2006



Chatting today with an acquaintance who has also been on antidepressant medication in the past:

Me: well by the second episode they weren't working very well and I had a few really annoying side effects...

She: Oh? What were they?

Me: Well, I chubbed it up, and completely lost my libido...

She: Ergh, me too, it was awful, like "nyeh, not interested", it might as well have been housework.

Me: Yeah, housework - a bit like cleaning the bathroom, I suppose... "this is gonna be smelly and messy, but it's just gotta be done"

Boom tish!

   4 comments

moncler men
September 30, 2012   09:57 PM PDT
 
This is such a beautiful image! Is that what you call Digital Painting? It looks stunning.,621062,http://monnsqueak.blogdrive.com/comments?id=379
AbbyNormal
June 10, 2006   01:47 AM PDT
 
Well, I guess I'll never clean my bathroom the same again!

Thanks for stopping by and for your comments!
Adele
June 8, 2006   10:17 AM PDT
 
ROFL! Come to think of it, contraceptive pills have that effect on me.
Emsqueak
June 6, 2006   10:18 PM PDT
 
Bwahahahaha - that made me laugh out aloud! Good to hear you can talk these things over.

Leave a Comment:

Name


Homepage (optional)


Comments